# SDR CA150409002

- Difficulty date: April 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Part number: 46604C1600
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR IS REPORTING THAT DURING TEST FLIGHT OF AIRCRAFT, AFTER ANNUAL INSPECTION, THERE WAS A LEAKAGE OF THE HYD FLUID.  ALL HYD FLUID WAS LOST & A HYD SYSTEM FAILURE OCCURRED.  PILOT HAD TO LAND WITHOUT HYDS.  NOTE THAT EMER SYSTEM PERMITTED TO LAND WITHOUT ANY CONSEQUENCES.   AFTER RETURN TO MX BASE, IT WAS CONFIRMED THAT HYD LOSS WAS DUE TO A RELIEF VALVE FAILURE IN THE RETURN SYSTEM OF NLG HYD SYSTEM.  NATURE OF FAILURE TBD CONDITION OF PART TDB.
